# SDR AALA20011449

- Difficulty date: July 19, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N242AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49255
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8034001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE CEILING MOUNTED EMERGENCY EXIT LIGHT AT ROW 25 THROUGH 26 INOPERATIVE.  REPLACED CEILING MOUNTED EMERGENCY EXIT LIGHT BATTERY PACK.  SYTEM GROUND CHECKED NORMAL OPERATION.  (M)
